Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
141 Doctors are Online

Have acidity and gas after eating due to anxiety. Feeling hungry after taking ganaton. Any suggestion?

User rating for this question
Very Good
Answered by

Gastroenterologist, Surgical
Practicing since : 1984
Answered : 913 Questions

I had acidity and gas after eating . My doctor said its due to anxiety and prescribed 1/2 of XXXXXXX 10 and ganaton total. When I take both of the medicine I have no stomach problem and I feel very hungry but when I do not take ganaton total my problems are back again. Please suggest
Posted Mon, 26 Nov 2012 in Digestion and Bowels
Answered by Dr. Ajit Naniksingh Kukreja 12 minutes later

Thanks for writing in

Information provided by you is suggestive of gastroesophageal reflux disease

If there was no information of relief with ganaton it would have been stamped as gastritis and or dyspepsia

I would suggest you continue Ganaton for six weeks and that also twice a day before breakfast and dinner

Avoid stress

Take small frequent meals and avoid junk food

Hope this helps
Do write back in case of doubts
Wishing you a healthy life ahead
Above answer was peer-reviewed by
Follow-up: Have acidity and gas after eating due to anxiety. Feeling hungry after taking ganaton. Any suggestion? 7 minutes later
Thank you very much sir.

I was prescribed Ganaton 1 month ago with XXXXXXX 10. But XXXXXXX 10 gave high side effects so I discontinued and after 3 weeks started with 1/2 of XXXXXXX 10 as prescribed by doctor. So ,I am on Ganaton since last 1 month and on XXXXXXX since last 1 week. After having XXXXXXX and Ganaton both I really had good stomach with good appetite.

So, Sir are you assuring there is no cause of concern and I should continue Ganaton for another 6 weeks?

Thanks again.

Answered by Dr. Ajit Naniksingh Kukreja 27 minutes later

Hi again

Yes I mean it do take care of what I have advised and do not hesitate to write in again in case of doubt

Get Well Soon
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to

The user accepted the expert's answer

Ask a Gastroenterologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor